# SDR COEA2024111905921

- Difficulty date: July 30, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 29,073 hours, 33,505 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53375001212
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 256293 NR 200014 HEAVY CHECK  COE/MAJOR REPAIR: INTERIOR FUSELAGE L/H INBOARD SEAT TRACK UPPER SURFACE HAS LEVEL 2 CORROSION AT FLOORBEAM 14. CORRECTIVE ACTION: REPAIRED PER ATR42 SRM 530000-300-856-A01.
